MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXNEURO CONTOUR MESH 200MM X 200MM/0.6MM RIGID; PLATE, BONE

SYNTHES GMBH TI MATRIXNEURO CONTOUR MESH 200MM X 200MM/0.6MM RIGID; PLATE, BONE
Model Number 04.503.122
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exact date of event is unknown; event occurred on an unknown date in (b)(6) or (b)(6) 2018.Part number provided as 04.503.122 but unknown if it was the sterile or non-sterile part.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported that in (b)(6) or (b)(6) 2018 mesh collapse began.The mesh was originally implanted on (b)(6) 2016 due to a defect of the skull.In 2021, the patient reported the issue to the hospital.A ct was performed which confirmed the mesh was collapsed.The patient is stable so far.No other information provided.Further information could be added if provided.This report is for mesh.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXNEURO CONTOUR MESH 200MM X 200MM/0.6MM RIGID
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12339067
Report Number8030965-2021-06813
Device Sequence Number3001926
Product Code JEY
UDI-Device Identifier10887587018492
UDI-Public(01)10887587018492
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.122
Device Catalogue Number04.503.122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;